Okay, not quite, but on some days it gets very close. I take one tablet everyday to try and lower my cholesterol.
And it is a slo-niacin, designed to lessen the flushing effect. Most days nothing happens, but when it does...
the skin gets pinkish red all over, yes everywhere like a bad sunburn.
itching all over that scratching can't make it better.
and worse yet, a sudden sensation of throwing up about to happen.
When it gets real bad, I am forced to lay down head on a pillow, get under a blanket, and wait for it to subside.
If this happened each and every time, I would have stopped long ago but it doesn't.
In case you were wondering, yes, there is a type of niacin that doesn't cause any of the above but it doesn't help on cholesterol.
So I have decided to monitor what I do and what I eat or drink or other supplements that might cause
the flare ups.
Right now, I am feeling quite perky
must be the giant cup of coffee to start my day!